MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM ULTRA PLUS XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM ULTRA PLUS XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 94155
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.This is a known potential adverse event addressed in the product labeling.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.
 
Event or Problem Description
Healthcare professional reported that patient was injected with 1 cc of juvéderm® ultra plus xc in the marionette lines and with 6 syringes of juvéderm® voluma¿ xc in the cheeks/midface.Three days later, the patient experienced an ¿infection¿ and ¿redness¿ on the chin, near an existing chin implant.Pre treatment includes cleaning injection with chlorhexidine.Two days later, the patient was treated with 210 units of hylenex.Symptoms status is unknown.This is the same event and the same patient reported under abbvie complaint (b)(6); (emdr-76177).This mdr is being submitted for the first suspect product, juvederm ultra plus xc.

Brand Name
JUVEDERM ULTRA PLUS XC TSK US
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key21637660
Report Number3005113652-2025-00260
Device Sequence Number8425905
Product Code LMH
UDI-Device Identifier30888628000111
UDI-Public(01)30888628000111(10)1001247523(11)240206(17)260106
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/06/2026
Device Catalogue Number94155
Device Lot Number1001247523
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2025
Initial Report FDA Received Date03/18/2025
Date Device Manufactured02/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient RaceWhite